Translator Disclaimer
Winter 2018 Almost Hadamard matrices with complex entries
Teodor Banica, Ion Nechita
Adv. Oper. Theory 3(1): 137-177 (Winter 2018). DOI: 10.22034/aot.1702-1114

Abstract

We discuss an extension of the almost Hadamard matrix formalism, to the case of complex matrices. Quite surprisingly, the situation here is very different from the one in the real case, and our conjectural conclusion is that there should be no such matrices, besides the usual Hadamard ones. We verify this conjecture in a number of situations, and notably for most of the known examples of real almost Hadamard matrices, and for some of their complex extensions. We discuss as well some potential applications of our conjecture, to the general study of complex Hadamard matrices.

Citation

Download Citation

Teodor Banica. Ion Nechita. "Almost Hadamard matrices with complex entries." Adv. Oper. Theory 3 (1) 137 - 177, Winter 2018. https://doi.org/10.22034/aot.1702-1114

Information

Received: 9 February 2017; Accepted: 12 May 2017; Published: Winter 2018
First available in Project Euclid: 5 December 2017

zbMATH: 1373.15047
MathSciNet: MR3730344
Digital Object Identifier: 10.22034/aot.1702-1114

Subjects:
Primary: 15B10
Secondary: 05B20, 14P05

Rights: Copyright © 2018 Tusi Mathematical Research Group

JOURNAL ARTICLE
41 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.3 • No. 1 • Winter 2018
Back to Top